MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD BHR CURVED CUP INTRODUCER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD BHR CURVED CUP INTRODUCER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Model Number 90128257
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a piece of the introducer broke as the cup was being put on.No delay reported.No patient injuries reported.A s&n backup was available.
 
Additional Manufacturer Narrative
It was reported that a piece of the bhr curved cup introducer (part 90128257, lot s0811053) broke as the cup was being put on.No delay or patient injuries reported.An s&n backup was available.As of today, the device and additional information have been requested for this complaint but have not become available.A review of the complaint history for the bhr curved cup introducer was performed using part and batch numbers in search of similar recurring reports for the products during their lifetimes.Similar complaints have been identified for this batch.This will continue to be monitored.In the absence of the device, the production records were reviewed for the device reportedly involved in this incident.All the released devices involved met manufacturing specifications at the time of production.Without return of the actual devices or further information we cannot further investigate or confirm the details supplied in this complaint, and our investigation remains inconclusive.If the products or additional information become available in the future, this case will be reopened.No preventative or corrective action has been initiated as a result of this investigation.

Brand Name
BHR CURVED CUP INTRODUCER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house, spa park
leamington spa warwickshire CV31 3HL
UK  CV31 3HL
MDR Report Key10671342
Report Number3005975929-2020-00380
Device Sequence Number2737645
Product Code NXT
UDI-Device Identifier03596010533791
UDI-Public03596010533791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90128257
Device Catalogue Number90128257
Device Lot NumberS0811053
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1